Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Having anxiety problem. Taking praxotine tablets has caused Insomnia problem. Having shock like feeling in face and swelling. Advise?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
Sir, I had anxiety problem , consulted a psychiatrist, given praxotine tablets and some sleeping pills, the treatment caused Insomnia problem. For last 5 yrs I m takingvarious tablets like escitalopram oxalate 10 mg, clonazepam 0.5 mg ,Amitriptyline Hydrochloride Tablets and medicines etc..for that. if I withdraw , which worsens the problem. For last one year stopped the medicines. Now a days my sleep is not healthy. One night when i was sleeping i could feel some shock like feeling in my right face. The next morning i could feel swelling in my right face, and also senseless, Now i could feel some burning effect in my right face some times and numbness sometimes and some times sharp pain in right head. 6 month before I took my scanning of head. which show that Right superior cerebeller atrery in close relation with right trigeminal nerve at REZ ( Superio medical aspect -? Significance. And Confluent Flair Hyperintensities in bilateral peritrigonal region and right corona-radiata c-? Cause...For the last two months I have been taking Nortriptyline and Oxcarbazipine tablets. which gave no effect. Now i m advised to take stalopam plus..But I could feel no the right abdomen slightly paining..
Posted Tue, 10 Sep 2013 in Brain and Spine
Answered by Dr. Raju A.T 9 hours later
Brief Answer:
Need to rule out Multiple sclerosis

Detailed Answer:

Thanks for your query.

The medications you were on do have very bad withdrawal effects unless stopped on a tapering (gradual dose reduction) method.

Since, now you are off the medications, I would consider taking Stalopam is essential to keep you symptom free. It does take some time for the drug to show its effect.

The scan report indicates presence of Hyperintensities which are commonly seen in conditions like bipolar disorder, severe anxiety disorder and major depressive disorder. Also considering your symptoms like numbness and abnormal sensations I think ruling out MS is also essential.

Do consult a Neurologist and discuss above differential diagnosis to get examined and investigated to rule out the above.

Hope, I answered your query.

Above answer was peer-reviewed by
Follow-up: Having anxiety problem. Taking praxotine tablets has caused Insomnia problem. Having shock like feeling in face and swelling. Advise? 11 hours later
Dr, Thanks for your reply, I have little pain in the upper part of right abdomen near hip, i have a fear about the function of my kidney, because for past 8 years i m taking various tabletes for anxiety, depression and insomnia...
Answered by Dr. Raju A.T 4 hours later
Brief Answer:
Get an Ultrasound scan

Detailed Answer:

Thanks for writing back.

Yes, its better to rule out renal stones or any pathology.

Do get an Ultrasound scan of the abdomen and pelvis for the same.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor